Answer Questions, Help the Community and Become an Expert!
The web's most trusted destination for Health Questions & Answers
its ali i m 17 years old i am doing masturbation for last 3 years 3 or 4 times a day now i m very weak my hands shiver and my cement also comes in a very short quantity i am very depresed please give me some proper medication THANKX
Hello And Greetings From Ayurvedic Cure
Over masturbation definitely reduces body’s health and stamina. We recommend you to start with Mucuna pruriens http://www.ayurvediccure.com/mucuna-pruriens.htm and Shilajit capsules http://www.ayurvediccure.com/shilajit.htm .
Kapikachhu will help in increasing the sperm quantity and volume. Shilajit will help in providing the vital nutrients and strength to body. This combination will help in increasing the energy levels.
Take combination for the period of three months for desired results
are these medicines availible in pakistan …iz there any harmful effect also of these medicines please guide me i need it badly thnks
the medicines which u have recomanded me are these availible in pharmacy shops of pakistan please guide me thanku n reply soooooon thnks